MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE

APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE
Model Number CA500
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni event description: the customer called and wanted to file a complaint regarding item ca500 lot# 1557343 that missed fired on 5/8/25.Contact [name] [email] [phone number] additional information provided by [contact name] on 09jun2026: it was 05/08/26.I have spoken to the staff and i/ve gotten the run around about who was in the room.I¿ve sent them your email asking them to complete the questions and no response.So i think it¿s forgotten about.Intervention: ni patient status: no patient injury indicated.

Brand Name
EPIX® UNIVERSAL CLIP APPLIER
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25446298
Report Number2027111-2026-00592
Device Sequence Number17580410
Product Code FZP
UDI-Device Identifier00607915125318
UDI-Public(01)00607915125318
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K011236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA500
Device Catalogue Number101474072
Device Lot Number1557343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown